# SDR SWIA200617722

- Difficulty date: December 21, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 11,491 hours, 10,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED 601R-52-11-513-1 ANGLE SECTION 2 AND 3 SPLICE ANGLE PER CRJ200 REO 601R-52-11-513 (REV A) SHEET 2.
